Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Have epilepsy. Taking Zeptol, Encorate, Belparen. No improvement

Hello sir, this is sakshi agarwal wanna ask something about my brother sir my brother is suffering from epilepsy from since last 23 yrs. and he is now 27 yrs. old, and we have done howmuch we can but he is not improving a little so plz advise me for the best for him. he is kid from his mind. right now he is taking zeptol, encorate and belparen... plz reply me as soon as possible. My e-mail ID is : YYYY@YYYY
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response

Thanks for the query,

I understand your problem

Let me tell you that there are so many types of epilepsy and the treatment depends upon the types of epilepsy and the cause. This can be known to some extent by MRI scan of the brain and EEG (a test which detects the presence of seizures/seizure like activity). These tests will help us select the proper medications. Further, I would like to inform you that some patients with epilepsy, if suitable may benefit with surgery also. How ever, before surgical decision these patients require extensive evaluation in centers having that facility. I advise you to consult a local epilepsy specialist for the needful.

Hope this clarifies
Best wishes
Dr Gopal K Dash MD, DM, Post-doctoral fellowship (Epilepsy)
Consultant Neurologist and Epilepsy specialist
Narayana Hrudayalaya Hospital, Bangalore
My Blog in the Web site:

Answered: Mon, 1 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor